# SDR QXEA2021022500078

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 21,907 hours, 23,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP ON FLOOR JUST INSIDE MAIN CABIN DOOR LOOSE.  REMOVED FROM SERVICE.  RE-SECURED MCD ENTRANCE EMERGENCY LIGHTING STRIP FLOOR PATH REF AMM 33-51-16-400-801.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
